# SDR BJNA961102

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 425
- Part time: 52,149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT AUXILLARY TRACK CUTOUT HAS .5 INCH LONG CRACK CENTER OF CUTOUT WSL 425.  MECHANICALLY BLENDED CRACK EC VERIFIED NO FURTHER CRACKS.  AFTER EVALUATION DETERMINED NOT TO BE ON SDR.  (M)
